Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Kidney stones, back pain. Taking ural, neeri. Ultrasound scan shows kidney stones. Continue medication?

Hi, I have kidney stone problem for 4 months.. i had back pain during first 3 days and after that i had no pain.. i have taken medicine..neeri, ural tablet and tonic.. 3rd time i have taken US scan.. its still showing stone in my kidney but i m not having any pain.. last 1 month i didnt take medicine...do i need to continue medicine..
Asked On : Sat, 3 Nov 2012
Answers:  2 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Hi
Welcome to HCM and thanks for your query.
Medical treatment for stones is not a success.
More than anything, if the stone does not require surgery as assessed by your urologist, You need to take plenty of oral fluids including water. Avoidance of red meat and alcohol if you happen to take would be beneficial in the long term stone prevention,
pls discuss with your doc if the medicines are really needed!

Regards
DR GS
Answered: Sat, 3 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

Absence of symptoms like pain or burning does not mean the stone has disappeared.
It can even grow to huge size (Stag horn) without being noticed.

Urologist is the one to manage them. The treatment strategy varies with size, location and so on.
Starting from simple approaches like increasing the fluid intake, to breaking the stone (Lithotripsy) and Extraction are advised - tailored to the individual.

Medicines are needed in some even after the stone has gone - for prevention of recurrence. See your doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions